Record number :
873480
Title of article :
Epidemic threshold and immunization on generalized networks
Author/Authors :
Chengbin Peng، نويسنده , , Xiaogang Jin، نويسنده , , Meixia Shi، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
12
From page :
549
To page :
560
Abstract :
The susceptible–infected–susceptible (SIS) model is widely adopted in the studies of epidemic dynamics. When it is applied on contact networks, these networks mostly consist of nodes connected by undirected and unweighted edges following certain statistical properties, whereas in this article we consider the threshold and immunization problem for the SIS model on generalized networks that may contain different kinds of nodes and edges which are very possible in the real situation. We proved that an epidemic will become extinct if and only if the spectral radius of the corresponding parameterized adjacent matrix (PAM) is smaller than 1. Based on this result, we can evaluate the efficiency of immune strategies and take several prevailing ones as examples. In addition, we also develop methods that can precisely find the optimal immune strategies for networks with the given PAM.
Journal title :
Physica A Statistical Mechanics and its Applications
Journal title :
Physica A Statistical Mechanics and its Applications
Serial Year :
2010
Link To Document :
بازگشت